# SDR UPS97824537

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56119433
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND CORROSION ON FRAME FS 70 AT LONGERON 33 LT.  REMOVED CORRODED SECTION OF FRAME, FABRICATED NEW FRAME SECTION, SPLICE ANGLES, REPAIR DOUBLER, DRILLED ALL NEW PARTS, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 53-2-5, 51-1-8, 51-1-21, 51-1-20D.
